Open Access
Translator Disclaimer
2015 Computation of fixed point index and its applications
Hui Xing, Jingxian Sun
Rocky Mountain J. Math. 45(4): 1369-1388 (2015). DOI: 10.1216/RMJ-2015-45-4-1369

Abstract

In this paper, we make the nonlinear double integral equation of Hammerstein type the background of the research. Computation for the fixed point index of operators such as $A=K_{1}F_{1}K_ {2}F_{2}$ is given. As applications of the main results, we investigate the existence of positive solutions to the nonlinear double integral equation of Hammerstein type and the boundary value problem for the system of elliptic partial differential equations.

Citation

Download Citation

Hui Xing. Jingxian Sun. "Computation of fixed point index and its applications." Rocky Mountain J. Math. 45 (4) 1369 - 1388, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1369

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1323.47063
MathSciNet: MR3418199
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1369

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top